MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 Artificial Urinary Sphincter; Device incontinence mechanical/hydraulic

BOSTON SCIENTIFIC CORPORATION AMS 800 Artificial Urinary Sphincter; Device incontinence mechanical/hydraulic
Model Number 720133-01
Medical Device Problem Codes Fluid/Blood Leak (1250); Nonstandard Device (1420); Material Puncture/Hole (1504)
Health Effect - Clinical Code Urinary Incontinence (4572)
Date of Event 06/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient with an artificial urinary sphincter (aus) experienced recurring incontinence.The device exhibited fluid loss due to a hole in the cuff.As a result, the aus was removed and replaced.No further patient complications were reported.
 
Additional Manufacturer Narrative
Model number/catalog number: 72400098.Serial number: n/a batch/lot number: 749963002.Model/catalog description: control pump fgs.Unique identifier (udi) #: (b)(4).Model number/catalog number: 72400024.Serial number: n/a.Batch/lot number: 595132004.Model/catalog description: balloon fgs 61-70 cm.Unique identifier (udi) #: (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.Recurrent incontinence, fluid leak and hole/perforated are acknowledged within the directions for use (dfu) and are not related to off-label use or failure to follow instructions.A risk review was completed; altered therapeutic response, and fluid leak are defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.The reported patient symptom of urinary incontinence is a known risk associated with this device type and indicated as such in the instructions for use.Based on the information available, the conclusion code of known inherent risk of device was assigned to this investigation.

Brand Name
AMS 800 Artificial Urinary Sphincter
Common Device Name
Device incontinence mechanical/hydraulic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25368126
Report Number2124215-2026-29523
Device Sequence Number9966716
Product Code EZY
UDI-Device Identifier00878953005461
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/06/2013
Device Model Number720133-01
Device Catalogue Number720133-01
Device Lot Number725179012
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/06/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date06/02/2026
Supplement Report FDA Received Date09/21/2026
Date Device Manufactured08/12/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown